# SDR SWIA201025382

- Difficulty date: December 18, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 24,668 hours, 33,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT TO OPEN AND CLOSE.  (FLT 6227)  REPOSITIONED BACKSTOP SHIMS AT FORWARD UPPER POSITION.
